메뉴 건너뛰기




Volumn 40, Issue 11, 1999, Pages 5544-5554

A generalization of Wigner's unitary-antiunitary theorem to Hilbert modules

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0033240083     PISSN: 00222488     EISSN: None     Source Type: Journal    
DOI: 10.1063/1.533044     Document Type: Article
Times cited : (28)

References (11)
  • 1
    • 0040041672 scopus 로고    scopus 로고
    • An algebraic approach to Wigner's unitary-antiunitary theorem
    • L. Molnár, "An algebraic approach to Wigner's unitary-antiunitary theorem," J. Aust. Math. Soc. A, Pure Math. Stat. 65, 354-369 (1998).
    • (1998) J. Aust. Math. Soc. A, Pure Math. Stat. , vol.65 , pp. 354-369
    • Molnár, L.1
  • 2
    • 84972530239 scopus 로고
    • A generalized hubert space
    • P. P. Saworotnow, "A generalized Hubert space," Duke Math. J. 35, 191-197 (1968).
    • (1968) Duke Math. J. , vol.35 , pp. 191-197
    • Saworotnow, P.P.1
  • 3
    • 5344259454 scopus 로고
    • Note on Wigner's theorem on symmetry operations
    • V. Bargmann, "Note on Wigner's theorem on symmetry operations,' J. Math. Phys. 5, 862-868 (1964). C. S. Sharma and D. F. Almeida, "A direct proof of Wigner's theorem on maps which preserve transition probabilities between pure states of quantum systems," Ann. Phys. 197, 300-309 (1990).
    • (1964) J. Math. Phys. , vol.5 , pp. 862-868
    • Bargmann, V.1
  • 4
    • 0000148662 scopus 로고
    • A direct proof of Wigner's theorem on maps which preserve transition probabilities between pure states of quantum systems
    • V. Bargmann, "Note on Wigner's theorem on symmetry operations,' J. Math. Phys. 5, 862-868 (1964). C. S. Sharma and D. F. Almeida, "A direct proof of Wigner's theorem on maps which preserve transition probabilities between pure states of quantum systems," Ann. Phys. 197, 300-309 (1990).
    • (1990) Ann. Phys. , vol.197 , pp. 300-309
    • Sharma, C.S.1    Almeida, D.F.2
  • 5
    • 0002861451 scopus 로고    scopus 로고
    • On Wigner's theorem: Remarks, complements, comments, and corollaries
    • J. Rätz, "On Wigner's theorem: Remarks, complements, comments, and corollaries," Aequationes Math. 52, 1-9 (1996).
    • (1996) Aequationes Math. , vol.52 , pp. 1-9
    • Rätz, J.1
  • 6
    • 0009276303 scopus 로고
    • Additive isometries on a quaternionic Hubert space
    • C. S. Sharma and D. F. Almeida, "Additive isometries on a quaternionic Hubert space," J. Math. Phys. 31, 1035-1041 (1990).
    • (1990) J. Math. Phys. , vol.31 , pp. 1035-1041
    • Sharma, C.S.1    Almeida, D.F.2
  • 7
    • 0009145718 scopus 로고
    • Modular bases in a Hubert A-module
    • L. Molnár, "Modular bases in a Hubert A-module," Czech. Math. J. 42, 649-656 (1992).
    • (1992) Czech. Math. J. , vol.42 , pp. 649-656
    • Molnár, L.1
  • 9
    • 0001286094 scopus 로고    scopus 로고
    • The set of automorphisms of B(H) is topologically reflexive in B(B(H))
    • L. Molnár, "The set of automorphisms of B(H) is topologically reflexive in B(B(H))," Stud. Math. 122, 183-193 (1997).
    • (1997) Stud. Math. , vol.122 , pp. 183-193
    • Molnár, L.1
  • 11
    • 0009292328 scopus 로고
    • Hubert B(H)-modules and stationary processes
    • M. Ozawa, "Hubert B(H)-modules and stationary processes," Kodai Math. J. 3, 26-39 (1980).
    • (1980) Kodai Math. J. , vol.3 , pp. 26-39
    • Ozawa, M.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.